New game
Download
Get Academic Plan
Share game
Integrate it into your platform

You can integrate the game into an LMS compatible with LTI 1.1 or LTI 1.3 such as Canvas, Moodle, or Blackboard. This way, the scores will be automatically saved into the platform’s gradebook.
Download
You have exceeded the maximum number of games you can integrate into Google Classroom with your current Plan.

To integrate as many games as you want in Google Classroom, you need an Academic Plan or a Commercial Plan.

You have exceeded the maximum number of games you can integrate into Microsoft Teams with your current Plan.

To integrate as many games as you want in Microsoft Teams, you need an Academic Plan or a Commercial Plan.

Downloading games is an exclusive feature for users with an Academic Plan or a Commercial Plan.

Get your Academic Plan or your Commercial Plan now and start integrating your games into your LMS, website or blog.

If you wish, you can download a demo game here and test its integration:

APGAR im Rettungsdienst

Quiz

Played 15

About this activity

APGAR-Quiz im Einsatz

Created by

Germany

Download the paper version to play

Make your own free game from our game creator
Compete against your friends to see who gets the best score in this game

Top Games

%
Anonymous
Anonymous
%
%
%
You have exceeded the maximum number of games you can print with your current Plan.

To print as many games as you want, you need an Academic Plan or a Commercial Plan.

Print your game
APGAR im Rettungsdienst
 

APGAR im RettungsdienstOnline version

APGAR-Quiz im Einsatz

by APGAR Score
1

Why is APGAR used in ambulance care?

2

What does the APGAR acronym stand for?

3

When are APGAR scores recorded after birth in the field?

4

What is the range of scores for each APGAR component?

5

What does a Grimace score of 0 mean?

6

What does a score of 0 for Pulse indicate?

7

Is APGAR a measure of long-term health or prognosis?

8

Which APGAR component assesses skin color?

9

Who typically scores the APGAR in field settings like ambulance care?

10

At which score is an APGAR Score considered critical?

Feedback

APGAR guides immediate resuscitation decisions.

APGAR evaluates appearance, pulse, grimace, activity, and respiration.

Typical protocol is scoring at 1 and 5 minutes post-birth.

Each component is scored 0, 1, or 2.

0 indicates no reflex response to stimulation.

0 means no pulse detected.

APGAR reflects short-term status, not long-term prognosis.

Appearance reflects skin coloration across the body.

Trained personnel assign APGAR scores.

4

Are you sure you want to leave the page?

If you leave the page, you will lose your game progress.